# SDR C1HA200285002

- Difficulty date: January 4, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Loose
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, FELT VIBRATION THROUGH A/C.  VISUALLY INSPECTED THROUGH L2 DOOR.  O/B FLAP AILERON AND BALANCE TAB SEEN VIBRATING VIOLENTLY.  FL 350-.81 .75 AND STILL VIBRATED, RECHECKED ON DESCENT THROUGH 15000, AND 250 KTS.  SIGNIFICANTLY REDUCED VIBRATION BUT STILL VISUALLY SEE TAB SHAKING.  FOUND LT O/B AFT FLAP ECCENTRIC LOOSE.  TIGHTENED AND ADJUSTED O/B ECCENTRICS IAW MM 27-51-12.  CYCLED FLAPS, NO EXCESSIVE PLAY NOTED AS PREVIOUS TO ADJUSTMENT.
